MathSciNet Relay Station
MathSciNet bibliographic data
MR1474193 35P20 (35J25 35Q72 47F05 73D25)
Sjöstrand, Johannes; Vodev, Georgi Asymptotics of the number of Rayleigh resonances. With an appendix by Jean Lannes. Math. Ann. 309 (1997), no. 2, 287–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement